| Catalog Number |
08445605190 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable vanc2 vancomycin results for 2 patient samples on a cobas pro c 503 analytical unit.The initial results were reported outside of the laboratory.The customer was prompted to repeat the samples after qc was performed and was outside of the acceptable range.For patient 1, the initial vanc2 result was 11.9 ug/ml.The sample was repeated in duplicate on another analyzer and the results were 9.2 ug/ml and 9.5 ug/ml.For patient 2, the initial vanc2 result was 10.6 ug/ml.The sample was repeated in duplicate on another analyzer and the results were 8.3 ug/ml and 8.0 ug/ml.The repeat results were deemed correct.The analyzer serial number is (b)(4).
Additional Manufacturer Narrative
Qc was within range prior to the event.The investigation is ongoing.
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2023.The field service engineer (fse) replaced syringe seals and the heat cut filter, flushed the sample and reagent probes, and checked the rinse levels.The investigation did not identify a product problem.The root cause of the event could not be determined.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.